# SDR EIA2007120

- Difficulty date: June 4, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 75,840 hours, 35,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004185
- Part serial: 7016
- Condition: Burned Out
- Location: L-5 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SELF CONTAINED EMERGENCY EXIT LIGHT AT L-5 INOP.  REMOVED AND REPLACED SELF CONTAINTED EMERGENCY LIGHT AT L-5 DOOR LOCATION PER B747 MM 33-51-06.  OPS CKD GOOD PER B747 MM 33-51-06.
